About a month ago I was put on a depression medication (ViiBryd) and a week or so into it I slowly started having problems ejaculating. As time progressed it became increasing more difficult. I told my doctor and she insisted it was all in my head and "This medication doesn't have sexual side effects". So I kept taking it. A couple weeks ago I started having trouble maintaining my erection and I would eventually go limp inside my poor wife. A few days ago my dick just died on me. Now I can't even get an erection at all. Nothing my wife or I do can get it to move. I immediately stopped taking the medication and did some research. I found that an uncommon (2%) side effect is... IMPOTENCE. Not only that but for a small number of those people it was permanent.
Now... A week later and I haven't had an erection. It won't respond to masturbation, porn or even my sexy wife's mouth.
What the fuck am I supposed to do? I'm 33, fairly good looking and quite happy with my 7.5 inch buddy. I don't want to make it bigger. I don't want to make it wider or make myself last longer. All I want is my poor shriveled dick to wake the heck up!